# SDR USAA960193

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47058
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 680
- Part time: 71,351 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - DURING INSPECTION OF PCI 949 (UPPER FUSELAGE CROWN INSPECTION) FOUND .5 INCH CRACK IN LONGERON 5R AT STATION 680.  AIRCRAFT WAS FERRIED TO PIT FOR REPAIR.  REPAIRED LONGERON BY SPLICING PER SRM 53-02 FIG 2 IN PIT.  (M)
